MAUDE Adverse Event Report: GAMBRO LUNDIA AB BICART SODIUM BICARBONATE FOR HEMODIALYSIS; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)

GAMBRO LUNDIA AB BICART SODIUM BICARBONATE FOR HEMODIALYSIS; DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Model Number 1250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Black flecks floating in bicart after a hemodialysis treatment.

Brand Name
BICART SODIUM BICARBONATE FOR HEMODIALYSIS
Common Device Name
DIALYSATE CONCENTRATE FOR HEMODIALYSIS (LIQUID OR POWDER)
Manufacturer (Section D)
GAMBRO LUNDIA AB
one baxter parkway
deerfield IL 60015
MDR Report Key16635058
Report Number16635058
Device Sequence Number17673950
Product Code KPO
UDI-Device Identifier07332414110574
UDI-Public07332414110574
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/17/2023
Report Date (Section F) 03/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1250
Device Catalogue Number114014
Device Lot Number240630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG
Patient RaceWhite
Date Report Sent to FDA03/17/2023